# SDR ASAA2022080739396

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 1,479 hours, 416 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE @ FL 350 @ APPROX. 1530Z. EXPERIENCED A DUAL FMC FAILURE. STARTED RUNNING QRH, SYS WAS OUT FOR APPROX 45 SEC THE SELF FIXED @ APPROX 1531Z. NO APPROACH FOR PHX HAD BEEN LOADED OR DESCENT WINDS HAD BEEN LOADED. GROUNDED - YES. PERFORMED FMC SYS CKPER B737-9 AMM 34-61-00OPS CKS GD.
